Research Repository

Integral forms of sums associated with harmonic numbers

Sofo, Anthony (2009) Integral forms of sums associated with harmonic numbers. Applied Mathematics and Computation, 207 (2). pp. 365-372. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.

Abstract

We use integral identities to establish a relationship with sums that include harmonic numbers, more over we obtain some closed forms of finite binomial sums. In particular cases, we establish some identities for harmonic numbers.

Item Type: Article
Uncontrolled Keywords: ResPubID17617, integral representations, binomial coefficients, identities, harmonic numbers
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 19 Oct 2011 02:59
Last Modified: 19 Oct 2011 02:59
URI: http://vuir.vu.edu.au/id/eprint/4589
DOI: 10.1016/j.amc.2008.10.044
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar